Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 6, Pages 840–849 (Mi zvmmf4368)  

Asymptotics of solutions of ordinary differential equations with turning points

M. V. Fedoryuk


Full text: PDF file (977 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:3, 134–140

Bibliographic databases:

UDC: 517.925.44
MSC: 34E20
Received: 22.10.1982

Citation: M. V. Fedoryuk, “Asymptotics of solutions of ordinary differential equations with turning points”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984), 840–849; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 134–140

Citation in format AMSBIB
\Bibitem{Fed84}
\by M.~V.~Fedoryuk
\paper Asymptotics of solutions of ordinary differential equations with turning points
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 6
\pages 840--849
\mathnet{http://mi.mathnet.ru/zvmmf4368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750094}
\zmath{https://zbmath.org/?q=an:0584.34040}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 3
\pages 134--140
\crossref{https://doi.org/10.1016/0041-5553(84)90061-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4368
  • http://mi.mathnet.ru/eng/zvmmf/v24/i6/p840

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021